# SDR HEEA0012540

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010111
- Condition: Defective
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR HAS LOOSE PARTS INSIDE.
